# SDR SWIA202158316

- Difficulty date: April 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Servce Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR LOWER SILL ANGLE IS CORRDED AROUND FORWARD STOP FITTING.     (C-CHECK RO 5/20/2021)    REPLACED GALLEY SERVICE DOOR LOWER SILL ANGLE PN# 601R38303-253. REF BOMBARDIER DWG 601R38303 REV-AR, AND DWG 601R38301 REV-AD, CRJ-200 SRM 51-42-06, SRM 51-42-13, SRM 51-42-21, COMPLIED WITH SKY-51-900-1003.
